Supersymmetries-mathematics of supergeometry
Annales de l'I.H.P. Physique théorique, Tome 27 (1977) no. 4, pp. 335-366
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1977__27_4_335_0,
author = {Gawedzki, K.},
title = {Supersymmetries-mathematics of supergeometry},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {335--366},
year = {1977},
publisher = {Gauthier-Villars},
volume = {27},
number = {4},
mrnumber = {489701},
zbl = {0369.53061},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1977__27_4_335_0/}
}
Gawedzki, K. Supersymmetries-mathematics of supergeometry. Annales de l'I.H.P. Physique théorique, Tome 27 (1977) no. 4, pp. 335-366. http://geodesic.mathdoc.fr/item/AIHPA_1977__27_4_335_0/
